# SDR CA071204008

- Difficulty date: November 29, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 44,041 hours
- Engine: Ge CT581402
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Condition: Overheated
- Location: Gearbox
- Component: Gearbox, S613566300
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) ON FIRST FLIGHT OF THE DAY, AIRCRAFT WAS GROUND TAXIING TO TAKE OFF AREA WHEN GROUND CREW NOTICED SMOKE FROM TAIL ROTOR DRIVE INTERMEDIATE GEAR BOX AREA. AIRCRAFT WAS SHUT DOWN, AND INSPECTION REVEALED OVERHEATING IN THE INPUT BEARING AREA. SIKORSKY AND OVERHAUL SHOPS ADVISED, AND ARE INVESTIGATING CAUSE. THIS IS A REOCCURANCE OF PREVIOUS FAILURE. IN BOTH CASES GEAR BOX OIL LEVEL WAS FOUND TO BE SATISFACTORY. (TC# 20071204008)
